IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
LETTER
A dividing method utilizing the best multiplication in affine arithmetic
Shinya MiyajimaMasahide Kashiwagi
Author information
JOURNALS FREE ACCESS

2004 Volume 1 Issue 7 Pages 176-181

Details
Abstract

Affine arithmetic (AA) is a variant of interval arithmetic. In AA, it is difficult to realize the efficient nonlinear binomial operations. The purpose of this paper is to propose a new dividing method which consists of a reciprocal and the best multiplication. And the performances of the new method and the conventional method are compared through some numerical examples.

Information related to the author
© 2004 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top